Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246907] of Jian-Guo Liu

Papers Published

  1. Engquist, B; Liu, J, Numerical methods for oscillatory solutions to hyperbolic problems, Communications on Pure and Applied Mathematics, vol. 46 no. 10 (January, 1993), pp. 1327-1361, WILEY [doi]
    (last updated on 2019/05/19)

    Abstract:
    Difference approximations of hyperbolic partial differential equations with highly oscillatory coefficients and initial values are studied. Analysis of strong and weak convergence is carried out in the practically interesting case when the discretization step sizes are essentially independent of the oscillatory wave lengths. © 1993 John Wiley & Sons, Inc. Copyright © 1993 Wiley Periodicals, Inc., A Wiley Company

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320